# SDR QXEA200500962

- Difficulty date: June 4, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 9,334 hours, 9,938 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WENT OFF.  FLT ATTENDANTS REPORT SMOKE IN CABIN.  SMOKE CONCENTRATED IN MIDDLE OF CABIN. MX INTERROGATED CDS, FOUND 3B01 FAULT ON DISTRIBUTION DAMPER. REMOVED FLOOR PANEL 143BZ TO ACCESS DISTRIBUTION DAMPER. DISTRIBUTION DAMPER OPS CHECK GOOD. REINSTALLED FLOOR PANEL 143BZ. GROUND RAN ACFT. OPERATED ECS SYSTEM. DID NOT GET LAVATORY SMOKE DETECTOR TO GO OFF AND DID NOT RECEIVE ANY SMOKE IN CABIN. NO FAULTS RECORDED IN CDS. NO PARTS REPLACED. ACFT RETURNED TO SERVICE.
